Vol. 14, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 4, 541–721
Issue 3, 361–540
Issue 2, 181–360
Issue 1, 1–179

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Some remarks on generalized recursive polynomials

Luke Wiljanen and Aklilu Zeleke

Vol. 14 (2021), No. 2, 181–194

We generate Fibonacci-type recursive polynomials through continued fractions. These polynomials generalize the well-known Fibonacci and Lucas polynomials. We present several results such as generating functions, finite sum representations and identities satisfied by these polynomials. Analytic results about the zeros of these polynomials are also presented.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

generalized Fibonacci polynomials, matrix identities, generating functions
Mathematical Subject Classification 2010
Primary: 11B39
Received: 8 May 2019
Revised: 10 June 2020
Accepted: 5 December 2020
Published: 6 April 2021

Communicated by Kenneth S. Berenhaut
Luke Wiljanen
Department of Mathematics
Michigan State University
East Lansing, MI
United States
Aklilu Zeleke
Lyman Briggs College and Department of Statistics and Probability
Michigan State University
East Lansing, MI
United States